Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have thyroid with low BP and digestion problem. On medication. Got fainted and become breathless

Nov 2013
User rating for this question
Answered by

Practicing since : 1994
Answered : 5290 Questions
Dear Sir, My wife has a thyroid condition with low BP...she is on medication with Lamez OD 100 mg and Thyronorm 100 mg. She is quite weak and sometimes she faints suddenly (she says she doesn't remember how she felt before she passed out ). In-fact we too can't assume how she faint suddenly because whenever it happens she was absolutely normal and seems healthy and all of a sudden she faints and been so week she has to take complete bed rest for couple of days to recover completely. There are symptoms when she faints (she doesn't remember this) she become breathless and it feels she has had some kind of fit all muscles tightens and she lost control on her legs and body. She is also suffering with some digestive issues including low appetite and loose bowel conditions.
Posted Sun, 14 Apr 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 11 minutes later

Thank you for posting your query.

Your wife is most probably suffering from epilepsy.

In this condition, the affected person would faint all of a sudden and lose consciousness. After about five minutes, they regain consiousness but may remain confused for some time.

MRI scan of brain and EEG would help in confirming the diagnosis.

Lamez OD (lamotrigine) is a good drug to control epilepsy, however, it should be taken at the correct dose.

I hope it helps.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor